# SDR 9706989862

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N771NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47769
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Amplifier
- Condition: Failed
- Location: Pressure Control
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, AIRCRAFT FAILED TO PRESSURIZE.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURE AND RETURNED TO DTW.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE PRESSURE CONTROL AMPLIFIER, SYSTEM OPERATIONAL CHECK OK.
